# SDR IPXA2024012387944

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 22,964 hours, 13,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE GAUGE IS IN THE RED ZONE VERIFIED PRESSURES AND SAFETY PIN REMOVAL PER GMM REQUIREMENTS 04-02
